# SDR A6WA201140305

- Difficulty date: April 21, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 21,393 hours, 20,055 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUEL ODOR IN ACFT SEEMS TO BE COMING FROM PACKS, SEEMS TO BE ASSOCIATED WITH APU AIR.  R & R O-RING UNDER UNION AT FUEL SOLENOID.  OPS AND LEAK CHECK OK IAW AMM 49-30.
